# SDR CALA2014043090919

- Difficulty date: April 27, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 84,087 hours, 24,119 cycles
- Engine: Pwa PW2040
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT ON START UP.  R & R APU STARTER MOTOR IAW AMM 49-41-0.  ALSO REPLACED APU CRANK CONTACTOR RELAY IAW AMM 49-41-05.  APU START & OPERATION ALL NORMAL.
